# SDR CALA2019011400100

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 13,631 hours, 4,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8ABC PATHWAY EEL LIGHT INOP. RELAMPED REF AMM 33-51-11. OPS CHECKED OK. ACP IDT INSP OF RELAMPING EPL AT SEAT 8ABC REF 09-10-05 AND AMM 33-51-11. OPS CK GOOD.
